RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. матем. физ., анал., геом.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Матем. физ., анал., геом., 2004, том 11, номер 3, страницы 331–340 (Mi jmag211)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

Finite difference operators with a finite band spectrum

M. Shapiroa, V. Vinnikovb, P. Yuditskiic

a Department of Mathematics, Michigan State University, East Lansing, MI 48824
b Department of Mathematics, Ben-Gurion University, P.O. Box 653, Beer-Sheva, 84105, Israel
c Institute for Analysis, Johannes Kepler University of Linz, A-4040 Linz, Austria

Аннотация: We discuss a functional model for multidiagonal selfadjoint operators with almost periodic coefficients that generalizes the well known model for finite band Jacobi matrices. It give us an opportunity to construct examples of almost periodic operators with different spectral properties. Main result deals with an exact condition for the uniqueness of the model of the given type.

Полный текст: PDF файл (256 kB)
Полный текст: http:/.../abstract.php?uid=m11-0331e

Реферативные базы данных:
Тип публикации: Статья
Поступила в редакцию: 28.11.2003
Язык публикации: английский

Образец цитирования: M. Shapiro, V. Vinnikov, P. Yuditskii, “Finite difference operators with a finite band spectrum”, Матем. физ., анал., геом., 11:3 (2004), 331–340

Цитирование в формате AMSBIB
\RBibitem{ShaVinYud04}
\by M.~Shapiro, V.~Vinnikov, P.~Yuditskii
\paper Finite difference operators with a finite band spectrum
\jour Матем. физ., анал., геом.
\yr 2004
\vol 11
\issue 3
\pages 331--340
\mathnet{http://mi.mathnet.ru/jmag211}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2104844}
\zmath{https://zbmath.org/?q=an:1097.47031}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmag211
  • http://mi.mathnet.ru/rus/jmag/v11/i3/p331

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Peherstorfer F., Yuditskii P., “Finite Deference Operators with a Finite-Band Spectrum”, Methods of Spectral Analysis in Mathematical Physics, Operator Theory Advances and Applications, 186, 2009, 347–389  mathscinet  zmath  adsnasa  isi
    2. Jorgensen P.E.T., Pearse E.P.J., “Multiplication Operators on the Energy Space”, J. Operat. Theor., 69:1 (2013), 135–159  crossref  mathscinet  zmath  isi  elib  scopus
  • Просмотров:
    Эта страница:82
    Полный текст:29
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020